# SDR REXA2016112302384

- Difficulty date: November 23, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE670396461
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR, FWD SIDE INNER SEAL RETAINER GOUGED.  REMOVED AND REPLACED THE CARGO DOOR FWD INNER SEAL RETAINER IAW SRM 51-41-02-001-001-A01.
